Journal of Symplectic Geometry

Cosphere bundle reduction in contact geometry

Oanu Drăgulete , Liviu Ornea , and Tudor S. Ratiu

Abstract

We extend the theorems concerning the equivariant symplectic reduction of the cotangent bundle to contact geometry. The role of the cotangent bundle is tken by the cosphere bundle. We use Albert's method for reduction at zero and Willett's method for non-zero reduction.

Article information

Source
J. Symplectic Geom., Volume 1, Number 4 (2002), 695-714.

Dates
First available in Project Euclid: 17 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.jsg/1092749566

Mathematical Reviews number (MathSciNet)
MR2039161

Zentralblatt MATH identifier
1208.53088

Citation

Drăgulete, Oanu; Ornea, Liviu; Ratiu, Tudor S. Cosphere bundle reduction in contact geometry. J. Symplectic Geom. 1 (2002), no. 4, 695--714. https://projecteuclid.org/euclid.jsg/1092749566


Export citation